# SDR TWAA0003017

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, LONGERON 2L WAS CRACKED AT STA 200.  REPAIRED LONGERON PER SRM 53-02, FIG 18.
